Journal Article

On the Enumeration of Complex Plane Curves with Two Singular Points

Dmitry Kerner

in International Mathematics Research Notices

Volume 2010, issue 23, pages 4498-4543
Published in print January 2010 | ISSN: 1073-7928
Published online March 2010 | e-ISSN: 1687-0247 | DOI: https://dx.doi.org/10.1093/imrn/rnq057
On the Enumeration of Complex Plane Curves with Two Singular Points

Show Summary Details

Preview

We study equisingular strata of plane curves with two singular points of prescribed types. The method of the previous work [25] is generalized to this case. In particular, we consider the enumerative problem for plane curves with two singular points of linear singularity types. First, the problem for two ordinary multiple points of fixed multiplicities is solved. Then the enumeration for arbitrary linear types is reduced to the case of ordinary multiple points and to the understanding of “merging” of singular points. Many examples and numerical answers are given.

Journal Article.  11562 words.  Illustrated.

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.